Methods and Applications of Analysis

Volume 16 (2009)

Number 3

Lyapunov's Functions and Existence of Integral Manifolds for Impulsive Differental Systems with Time-varying Delay

Pages: 291 – 298

DOI: http://dx.doi.org/10.4310/MAA.2009.v16.n3.a1

Author

Gani Stamov

Abstract

In this paper the existence of integral manifolds for impulsive differential systems with time-varying delay and with impulsive effect at fixed moments are investigated. The main results are obtained by using of piecewise continuous Lyapunov's functions and Razumikhin's technique.

Keywords

Integral manifold; impulsive differential systems

2010 Mathematics Subject Classification

34A37, 42B25

Full Text (PDF format)